Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the effects of MTP kit for abortion?

Hi Doctor, My wife is pregnent of 6weeks 4days, we don t want this child now. She is pregnent for the first time. We are planning to use MTP kit for abortion. My questions are 1. When will bleeding start? 2. How many days it will bleed? 3.When will pain start? 4 . for how many days pain will be there? 5. Can we easily conceive after 1year?
Wed, 4 May 2016
Report Abuse
OBGYN 's  Response
Hello dear,
I understand your concern.

In my opinion the abortion kit can be tried to terminate the early pregnancy.

But I suggest you to take it under doctor supervision as they are associated with complications like heavy bleeding,incomplete abortion etc.

The bleeding usually starts after a few hours of intake of misoprostol pills.

And the pain might start after intake of misoprostol tablets.


The pain might be there for a day and as he bleeding continues the pain decreases.

The bleeding might be there for a week.And spotting or less bleeding might be there upto 10 days.

But it is highly variable from person to person.

Anyways heavy bleeding even after 10 days might need intervention.

A ultrasound might be needed on 15 th day to ensure the completion of abortion.

Hope this helps.
Best regard....Dr.Srilatha



I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abortion


What are the effects of MTP kit for abortion?

Hello dear, I understand your concern. In my opinion the abortion kit can be tried to terminate the early pregnancy. But I suggest you to take it under doctor supervision as they are associated with complications like heavy bleeding,incomplete abortion etc. The bleeding usually starts after a few hours of intake of misoprostol pills. And the pain might start after intake of misoprostol tablets. The pain might be there for a day and as he bleeding continues the pain decreases. The bleeding might be there for a week.And spotting or less bleeding might be there upto 10 days. But it is highly variable from person to person. Anyways heavy bleeding even after 10 days might need intervention. A ultrasound might be needed on 15 th day to ensure the completion of abortion. Hope this helps. Best regard....Dr.Srilatha